MAUDE Adverse Event Report: TOSAMA D.O.O. CORA; TAMPON

TOSAMA D.O.O. CORA; TAMPON
Medical Device Problem Codes Unraveled Material (1664); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Toxic Shock Syndrome (2108)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Mid-cycle, user inserted a new tampon.Within an hour after insertion the user began to feel extremely sick.Symptoms: extreme headache, dizziness, sharp abdominal pain, and body aches.User left work and removed tampon.Upon removal the tampon was unraveling and had a "hard dark plastic thing inside the cotton" which was discovered after picking the tampon apart.Within 10 minutes of removing tampon the user's abdominal pain subsided and by the end of the day all symptoms were gone.Because of covid, user consulted a healthcare provider via telemedicine and from the symptoms the healthcare provider determined that the user more than likely experienced tss.

Brand Name
CORA
Common Device Name
TAMPON
Manufacturer (Section D)
TOSAMA D.O.O.
saranoviceva cesta 35
vir, domzale 1230
SI  1230
MDR Report Key18640368
Report Number3012097557-2020-00001
Device Sequence Number8067002
Product Code HEB
UDI-Device Identifier00850373007379
UDI-Public00850373007379
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2020
Report Date (Section F) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/22/2020
Event Location Home
Date Report to Manufacturer07/08/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale